# SDR HEEA0013405

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 50061051
- Condition: Sticks
- Location: Eng Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG TOT NEEDLE STICKS.
